I am so sorry, I haven't seen your question here, I have been doing searches for "low dose naltrexone" and not only "LDN" in the search box at the forum, so it got zero hits for me.
I am thrilled to find that so many ppl. have started with this medication.
Emom: The video: You do the right thing, I have just done a control, and the last thing you have to do is to wait for the video to buffer. It needs to come down to your computer. You may check that you have the right program to watch the videos. Do anyone else of you have trouble watching the video I have written about
killerzoey: For some ppl. LDN will make changes for the better over time. In the yahoo group that I participate, they say it often needs some months to almost a year. As for the hot / feeling sweatier than usual, I did too, both at night the first weeks and some times now and then in the days, too.
I also felt sleepier, and needed a nap every day. I still sleep more than before at night, and I am satisfied I do, because I have had a lack of sleep the last year before I started LDN.
Emom: as for your questions about
the doctors and rx: if you join the lowdosenaltrexone groups at yahoo, (you need to register to get a membership, smart to get an email adress in there too, otherwise your own email box will explode.....incoming A LOT of mails (some 100) in a few days from ppl. using LDN)....I also did choose the new email box in there, it's better to read and organize)...
Doctor and rx:
When you have joined the group, ask for help getting a doctor that can write you a rx. There are ppl. in there helping with such. There are also doctors and pharmacists as member of our group.
Users in the group really want to spread the word, to help other. It's a positive and welcome clima.
My own LDN use and experience so far: I got prednisone right after I god my diagnose, in july this year. I used pred, but it only worked while on high doses. When tapering, the pain, the bloating and the obstructions returned. When I quitted, I got on LDN immediately.
It worked from the first day. It's now 4 weeks, and I have gone from 3 mg to 4.5 mg.
I am now on maximum dose, and I am 100 % feeling well. Like I did before I got sick. But have to say: I probably have a sort of stricture, they have seen a narrowed intestine during barium xrays. This stricture/narrowing do now give only minor pain, pain that lasts for 30 sec's each time. And only 5 - 6 times a day. (After dinner, when eating vegetables)
This stricture / narrowing gave me a h... of a pain before LDN.
I still may have a sort of honeymoon, or I still may have a sort of placebo. But I could be one of them that this medication works on. 89 % gets a better life on it, 67 % gets in remission. The medication is homeopathically small, only 4.5 mg - with minor start up side effects that don't screw the body at all.
Good luck to your son, Emom,
tell him I hope he will succeed!